Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: V. V. Nemytskii and V. V. Stepanov
Title: Qualitative theory of differential equations.
Additional book information: Trans. from the 2d Russian edition. Princeton University Press, 1960. 8+523 pp. $12.50.

Review Information:

Reviewer: Norman Levinson
Reviewer: W. H. Gottschalk
Journal: Bull. Amer. Math. Soc. 67 (1961), 443-446
American Mathematical Society